# SDR SWAA2014110433719

- Difficulty date: October 28, 2014
- Submitted: November 5, 2014
- Operation: Air carrier
- Aircraft: N965AT
- Make and model: Boeing 717-200
- Aircraft serial: 55026
- Aircraft time: 39,435 hours, 26,384 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Tab
- Part number: 5910047
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD CONTROL TAB DELAMINATED ON UPPER SURFACE.  REPAIRED TAB IAW SRM.
